Advertisment Fosfocin
Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 353 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed439    
    Printed2    
    Emailed0    
    PDF Downloaded77    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2017  |  Volume : 21  |  Issue : 3  |  Page : 167--169

Toxic epidermal necrolysis and acute kidney injury due to glyphosate ingestion


1 Department of Dermatology, SVIMS, Andhra  Pradesh, Tirupati, India
2 Department of Nephrology, SVIMS, Andhra  Pradesh, Tirupati, India
3 Department of Medicine, SVIMS, Andhra  Pradesh, Tirupati, India

Correspondence Address:
R Ram
Department of Nephrology, SVIMS, Andhra Pradesh, Tirupati
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijccm.IJCCM_423_16

Rights and Permissions

The literature, particularly from India, is scarce on the renal effects of glyphosate poisoning. Glyphosate causes toxicity not only after its ingestion but also after dermal exposure by inhalation route and on eye exposure. We present a patient report of glyphosate consumption which resulted in toxic epidermal necrolysis – the first report after glyphosate consumption and acute kidney injury.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 7th April '04
Published by Wolters Kluwer - Medknow